MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EPIC VASCULAR; STENT, ILIAC
Model Number 39200
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/06/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that stent profile issue occurred.The 90% stenosed target lesion was located in the moderately tortuous and mildly calcified iliac artery.A 10x60x75mm epic stent was implanted for treatment.However, during post-dilation with a 8x60mm sterling balloon catheter, it was noted that the stent was 1-2cm longer than the 60mm balloon.The physician suspects the stent length elongated.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
E1: initial reporter city - (b)(6).Device evaluated by mfr.: a media from the clinical procedure was received and reviewed.The media review report concluded that there were no device or stent malfunctions observed.Patient anatomy looked to be patent with good blood flow.

Brand Name
EPIC VASCULAR
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key9752305
Report Number2134265-2020-01997
Device Sequence Number2205086
Product Code NIO
UDI-Device Identifier08714729805052
UDI-Public08714729805052
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P110035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/12/2024
Device Model Number39200
Device Catalogue Number39200
Device Lot Number0023790600
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/06/2020
Supplement Date Received by Manufacturer03/05/2020
Initial Report FDA Received Date02/25/2020
Supplement Report FDA Received Date03/18/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDEWIRE: JUPITER FC; GUIDEWIRE: JUPITER FC